# SDR MZZA98099

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - CRACK AT 'Z' SECTION AT WS 656.5 AT AFT OF VENT BOX, MOUNTING POINT BETWEEN 'Z' SECTION AND WEB LT WING.  FABRICATED EXTRUSION IAW EA 5762-01050.  ALODINED AND PRIME IAW 51-20-2.  INSTALLED EXTRUSION IAW EA 5762-01050.  (M)
